# SDR 2002FA0001114

- Difficulty date: July 30, 2002
- Submitted: September 26, 2002
- Operation: General aviation
- Aircraft: N9639G
- Make and model: Cessna A188B
- Aircraft serial: 18801575
- Engine: Cont IO520D
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 7560097
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL FILTER SUFFERED CONTAMINATION TO THE POINT OF ENGINE LEANING, REDUCING POWER TO LOW TO MAINTAIN FLIGHT WHILE IN AERIAL APPLICATION WORK.  THE ALTITUDE WAS APPROXIMATELY .5000 FT AGL THE SPEED OVER THE CROP WAS 115 MPH.  REPOSITIONING THE FUEL FILTER STRAINER DRAIN SO ONE COULD SEE THE CONDITION OF THE FUEL BEING DRAINED WOULD UNDOUBTLY HELP TO DETERMINE IF CONTAMINATION IS PRESENT IF AT ALL IN THE FUEL.
